BibTeX record journals/ijwmip/Poria16

download as .bib file

@article{DBLP:journals/ijwmip/Poria16,
  author    = {Anirudha Poria},
  title     = {Behavior of Gabor frame operators on Wiener amalgam spaces},
  journal   = {{IJWMIP}},
  volume    = {14},
  number    = {4},
  pages     = {1--15},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0219691316500284},
  doi       = {10.1142/S0219691316500284},
  timestamp = {Tue, 06 Jun 2017 22:23:56 +0200},
  biburl    = {https://dblp.org/rec/journals/ijwmip/Poria16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics